# SDR SWIA201332564

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 36,143 hours, 49,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY LIGHT AT ROW SIX DOES NOT ILLUMINATE.  (FLT 7391)  RELAMPED EMERGENCY LIGHT.
